# SDR AALA201510149008

- Difficulty date: October 4, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N767UW
- Make and model: Airbus A319-112
- Aircraft serial: 1382
- Aircraft time: 38,924 hours, 25,744 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53371301205
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE BOX BEAM AT FRAME 43 & -Y1622, UPPER FLANGE AFT HOLE CRACKED.  REPAIRED IAW EO 5315Y066.
